# SDR SWIA201743280

- Difficulty date: April 22, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 33,385 hours, 29,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT, BS 559+80 TO 559+86 BLEND FOUND OUT OF LIMITS.  REPAIRED IAW REO.
